# SDR USAA2010110392493

- Difficulty date: October 10, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53230464200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK FLANGE BETWEEN FR24 TO FR25 + 8 INCHES, -Y765.  REPAIRED SEAT TRACK FLANGE BETWEEN FR24 TO FR25 + 8 INCHES, -Y765 IAW A320 SRM 53-21-15.
